# SDR USAA002182

- Difficulty date: December 21, 2000
- Submitted: January 31, 2001
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FRAME CRACKED .5 INCH, BELLY AT STATION 767, BL 0.  INSTALLED DOUBLER PER EA 68722.  (M)
